# SDR SWAA2025073195923

- Difficulty date: July 28, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N8917Q
- Make and model: Boeing 737-8
- Aircraft serial: 42555
- Aircraft time: 5,673 hours, 3,062 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF DENVER THE NOSE WHEEL SHIMMIED EXCESSIVELY, POSSIBLE BLOWN TIRE SUSPECTED.  INSPECTED NOSE WHEEL AND GEAR IAW AMM 32-51-00. CHANGED BOTH NOSE TIRES AND SERVICED NOSE GEAR STRUT. REF TTG8Q0148US8 AND TTG8Q0148VW1. NO OTHER DEFECTS NOTED.
